×

Found 2,760 Documents (Results 1–100)

100
MathJax

Abelian networks IV. Dynamics of nonhalting networks. (English) Zbl 1485.05074

Memoirs of the American Mathematical Society 1358. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5141-7/pbk; 978-1-4704-7024-1/ebook). vii, 89 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Automorphisms of a distance-regular graph with intersection array \(\{30,22,9;1,3,20\}\). (English. Russian original) Zbl 1481.05041

Proc. Steklov Inst. Math. 315, Suppl. 1, S89-S96 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 3, 23-31 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Spatio-spectral limiting on redundant cubes: a case study. (English) Zbl 07451965

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 97-115 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Plans’ periodicity theorem for Jacobian of circulant graphs. (English. Russian original) Zbl 1477.57007

Dokl. Math. 103, No. 3, 139-142 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 51-54 (2021).
MSC:  57K10 57M15 05C25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification